# SDR HEEA076439

- Difficulty date: October 3, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 15,782 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Valve
- Part number: 206073926109
- Part serial: 0227
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKS ABOVE 2900 PSI. REPLACED WITH SERVICEABLE VALVE.
